MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-2509
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Joint effusion (4849)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 75 months after a right knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear and extensive osteolysis.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitant products: (b)(6) - 02-010-03-0325 - logic cr femoral cem, right, sz 2.5.(b)(6) - 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t.(b)(6) - 200-02-35 - three peg patella 35mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.
 
Event or Problem Description
It was reported that approximately 75 months after a right knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear and extensive osteolysis.Post operative diagnosis noted mechanical failure of right total knee replacement.Post operative findings noted complete medial polyethylene wear with fracture polyethylene.Intraoperatively the surgeon observed moderate effusion, medial and tibial osteolysis extending to the stem of the prosthesis and the entirety of the medial aspect of the femur.It was also noted there was synovitis consistent with poly wear extensively throughout the knee.Upon removing the tibia, the surgeon observed a fracture through the osteolysis of the posterior medial plateau.The posterior medial void was filled with cement and had additional fixation of the remaining fracture fragments.No medical or surgical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, fracture, bone fracture or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected medical device and investigation clinical codes.

Brand Name
LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20124663
Report Number1038671-2024-03210
Device Sequence Number14250036
Product Code JWH
UDI-Device Identifier10885862159144
UDI-Public10885862159144
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2019
Device Catalogue Number02-012-47-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer01/25/2024
01/17/2025
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date01/14/2025
01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale